Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 20, 2016Wilkes County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 20, 2016, 11:22 PM EDT for Wilkes County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2016, 11:22 PM EDT (03:22 UTC)
Expired
Jul 20, 2016, 11:45 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA

County Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 133 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
622 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
2110 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

737 
WWUS82 KFFC 210322
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 PM EDT WED JUL 20 2016
 
GAZ038-039-051-210345-
TALIAFERRO GA-OGLETHORPE GA-WILKES GA-
1122 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...EASTERN
OGLETHORPE AND WESTERN WILKES COUNTIES UNTIL 1145 PM EDT...

AT 1121 PM EDT...A STRONG THUNDERSTORM WAS NEAR RAYLE...OR 11 MILES
NORTHWEST OF WASHINGTON...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. 
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. 
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW 
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY 
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS. 
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND 
           DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...RAYLE...NEWTOWN...CELESTE...VESTA...CARTERS
GROVE...JACKSONS CROSSROADS AND PHILOMATH.

LAT...LON 3373 8268 3366 8295 3368 8297 3368 8298
      3369 8300 3393 8303 3399 8285 3398 8285
      3399 8284
TIME...MOT...LOC 0321Z 321DEG 9KT 3386 8287 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 9:33 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 20, 9:33 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
933 PM EDT WED JUL 20 2016

.UPDATE...
No major changes to the ongoing forecast. Have tweaked pops a bit
to reflect current radar conditions. The hi-res models keep
isolated storms around until around midnight and this seems
reasonable.

&&

.PREV DISCUSSION... /Issued 724 PM EDT WED JUL 20 2016/

PREV DISCUSSION... /Issued 239 PM EDT WED JUL 20 2016/

SHORT TERM /Tonight through Thursday Night/...
Regional radars show very little afternoon convection developing so
far across the forecast area... with the greater scattered coverage
noted over AL. Suspect the air mass here in GA was worked over
fairly good on Tuesday... and many times in the summer the air mass
needs a good day to rebound before scattered convection can once
again develop. This coupled with mid and upper ridging influence is
helping to delay storm development... but still think we will see at
least isolated to low scattered coverage develop by late this
afternoon or early evening. The morning upper air sounding shows a
fairly stronger mid level warm layer that should also help hold
development below severe limits... however... just never can
completely rule out a few strong or even pulse severe storms this
time of year during max heating. Expect slightly more scattered
coverage of convection on Thursday as the air mass rebounds and
becomes more favorable for diurnally driven storm development.
Strong downburst winds... frequent lightning and locally heavy rain
will be the main storm threats later today... and again on Thursday.

Otherwise... went with a mav and met blend through the period for
temps... and increased pops slightly above guidance across northeast
and central GA for this afternoon and evening where a slightly
greater coverage of convection is expected. Increased pops slightly
above guidance for all areas on Thursday as the air mass rebounds
and becomes more favorable... and also expect a greater chance for a
few storms to become strong or even severe Thursday afternoon and
evening.

39

LONG TERM /Friday through Wednesday/...
Overall extended forecast appears to be on track. Have made some
minor adjustments to the Day 7/8 grids as well as minor tweaks to
sky, pop, and temperature grids. Models continue to show
oppressive high pressure over the central U.S. with Georgia along
the periphery. Expect afternoon/evening convection and warm
temperatures to continue through the long term.

31

/Issued at 433 AM EDT WED JUL 20 2016/

Not much change in the over all pattern in the the extended
forecast. Large east to west oriented upper ridge stays centered
over the central and southern plains and continues to be the main
focus in this weather pattern. This ridge does weaken a bit into
the beginning of next week...but it continues to direct the over
all flow around the central and mid-south states through day 7.
Moisture continues to rotate around the periphery of the ridge
with chance pops expected everyday across North and Central
Georgia. Looking a bit past day 7...not seeing any drying trends
setting up so it appears we are in this diurnal precip pattern for
a while. temps also stay warm in the extended with daytime highs
mainly in the 90s and nighttime lows in the upper 60s and 70s.

Still no signs of tropical development in Atlantic basin. Would
be nice to see some shift in that pattern if only to allow a few
weak storms into the Gulf to increase rainfall and drop temps
here. This spotty convection is not helping relieve growing
drought conditions.

01

AVIATION...
00z Update... No cig/vsby restrictions anticipated overnight.
Convection expected again tomorrow during peak heating...and
should be sct in nature. Winds will be light and variable for much
of the period...switching from the east overnight to sw during the
day tomorrow. Speeds will be light and average 6kt or less.

//ATL Confidence...06Z Update...
Low to med confidence on winds. High confidence remaining
elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  95  72  97 /  30  30  20  20
Atlanta         75  94  74  96 /  30  30  20  20
Blairsville     67  89  66  90 /  30  40  30  30
Cartersville    72  95  72  96 /  20  30  20  20
Columbus        76  96  75  97 /  30  30  20  30
Gainesville     73  93  73  94 /  30  30  20  20
Macon           74  97  73  97 /  30  30  20  30
Rome            71  96  72  98 /  20  30  20  20
Peachtree City  72  95  71  96 /  20  30  20  20
Vidalia         74  95  74  96 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 20, 11:17 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 PM EDT WED JUL 20 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1117 PM EDT WED JUL 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND
CENTRAL GEORGIA WILL LINGER INTO THE OVERNIGHT HOURS. A FEW OF
THESE STORMS COULD BE STRONG. WIND GUSTS BETWEEN 40 AND 50 MPH...
FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE THE MAIN STORM
THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING
WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 20, 7:54 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT WED JUL 20 2016

GAZ086-210030-
EMANUEL GA-
754 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EMANUEL COUNTY UNTIL 830
PM EDT...

AT 754 PM EDT...A STRONG THUNDERSTORM WAS NEAR STILLMORE...OR 9 MILES
SOUTHEAST OF SWAINSBORO...MOVING WEST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SWAINSBORO...STILLMORE...OAK PARK...NUNEZ AND LEXSY.

LAT...LON 3247 8218 3243 8219 3235 8225 3235 8224
      3234 8224 3230 8231 3254 8237 3254 8215
      3252 8215
TIME...MOT...LOC 2354Z 076DEG 35KT 3247 8226
Special weather statement, Jul 20, 9:30 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT WED JUL 20 2016

GAZ039-051-210200-
TALIAFERRO GA-WILKES GA-
930 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND SOUTHWESTERN
WILKES COUNTIES UNTIL 1000 PM EDT...

AT 930 PM EDT...A STRONG THUNDERSTORM WAS NEAR WASHINGTON. THIS STORM
WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...SHARON...CELESTE...LUNDBERG...SANDY
CROSS... ALEXANDER STEPHENS PARK...RAYTOWN...ROCKY CREEK FIRE
DEPT....FICKLIN AND NEWTOWN.

LAT...LON 3362 8263 3360 8266 3360 8268 3358 8270
      3348 8290 3376 8294 3382 8279
TIME...MOT...LOC 0130Z 276DEG 1KT 3373 8283
Special weather statement, Jul 20, 9:43 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 PM EDT WED JUL 20 2016

GAZ033-045-046-055-057-210215-
DEKALB GA-HENRY GA-NORTH FULTON GA-CLAYTON GA-ROCKDALE GA-
943 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...
NORTHWESTERN HENRY...NORTH FULTON...NORTHEASTERN CLAYTON AND
SOUTHWESTERN ROCKDALE COUNTIES UNTIL 1015 PM EDT...

AT 943 PM EDT...A STRONG THUNDERSTORM WAS OVER CANDLER-MCAFEE...OR
NEAR DECATUR...MOVING SOUTH AT 10 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...STOCKBRIDGE...FOREST
PARK...RIVERDALE...CLARKSTON... MORROW...STONE MOUNTAIN...AVONDALE
ESTATES...LAKE CITY...PINE LAKE...DRUID HILLS...NORTH
DECATUR...CANDLER-MCAFEE...BELVEDERE PARK...NORTH DRUID
HILLS...SNAPFINGER...BELMONT...PANOLA MOUNTAIN STATE PARK AND
RICHARDSON PARK.

LAT...LON 3365 8439 3365 8435 3366 8436 3367 8438
      3382 8433 3380 8414 3353 8412 3358 8441
TIME...MOT...LOC 0143Z 011DEG 7KT 3372 8426
Special weather statement, Jul 20, 10:19 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 PM EDT WED JUL 20 2016

GAZ045-210245-
DEKALB GA-
1019 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB COUNTY UNTIL
1045 PM EDT...

AT 1019 PM EDT...A STRONG THUNDERSTORM WAS OVER CLARKSTON...OR NEAR
DECATUR...MOVING NORTH AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...CHAMBLEE...DORAVILLE...CLARKSTON...STONE
MOUNTAIN... AVONDALE ESTATES...PINE LAKE...NORTH
ATLANTA...TUCKER...DRUID HILLS... NORTH DECATUR...CANDLER-
MCAFEE...NORTH DRUID HILLS...BELVEDERE PARK...
KIRKWOOD...BELMONT...EAST LAKE...BROOKHAVEN AND LA VISTA.

LAT...LON 3391 8434 3389 8422 3387 8420 3387 8418
      3385 8416 3385 8415 3371 8415 3372 8435
TIME...MOT...LOC 0219Z 172DEG 12KT 3382 8425
Special weather statement, Jul 20, 10:34 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1034 PM EDT WED JUL 20 2016

GAZ039-051-210330-
TALIAFERRO GA-WILKES GA-
1034 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND SOUTHWESTERN
WILKES COUNTIES UNTIL 1130 PM EDT...

AT 1034 PM EDT...A STRONG THUNDERSTORM WAS NEAR RAYLE...OR 7 MILES
WEST OF WASHINGTON. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...HEAVY RAIN.

  IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...RAYLE...SHARON...LYNEVILLE...NEWTOWN...
CELESTE...SANDY CROSS...ALEXANDER STEPHENS PARK...RAYTOWN...FICKLIN
AND CARTERS GROVE.

LAT...LON 3378 8295 3382 8279 3357 8272 3352 8293
TIME...MOT...LOC 0234Z 344DEG 3KT 3371 8286
Special weather statement, Jul 20, 11:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 PM EDT WED JUL 20 2016

GAZ038-039-051-210345-
TALIAFERRO GA-OGLETHORPE GA-WILKES GA-
1122 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...EASTERN
OGLETHORPE AND WESTERN WILKES COUNTIES UNTIL 1145 PM EDT...

AT 1121 PM EDT...A STRONG THUNDERSTORM WAS NEAR RAYLE...OR 11 MILES
NORTHWEST OF WASHINGTON...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
           REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
           TO BE STRUCK BY LIGHTNING. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. MOTORISTS SHOULD SLOW
           DOWN AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...RAYLE...NEWTOWN...CELESTE...VESTA...CARTERS
GROVE...JACKSONS CROSSROADS AND PHILOMATH.

LAT...LON 3373 8268 3366 8295 3368 8297 3368 8298
      3369 8300 3393 8303 3399 8285 3398 8285
      3399 8284
TIME...MOT...LOC 0321Z 321DEG 9KT 3386 8287

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:30 PM EDTSpecial Weather StatementFFCTaliaferro30 min
Jul 20, 9:43 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jul 20, 10:19 PM EDTSpecial Weather StatementFFCDeKalb26 min
Jul 20, 10:34 PM EDTSpecial Weather StatementFFCTaliaferro56 min
Jul 20, 10:51 PM EDTFlash Flood WarningFFCTaliaferro, Wilkes6 hr
Jul 20, 11:43 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 21, 1:59 PM EDTSpecial Weather StatementFFCCoweta31 min
Jul 21, 2:03 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard42 min
Jul 21, 2:08 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach31 min
Jul 21, 2:18 PM EDTSpecial Weather StatementFFCLumpkin, White42 min
Jul 21, 2:41 PM EDTSpecial Weather StatementFFCWilkes34 min
Jul 21, 2:51 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Union39 min
Jul 21, 2:51 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton39 min
Jul 21, 3:02 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes43 min
Jul 21, 3:04 PM EDTSevere Thunderstorm WarningFFCWilkes41 min
Jul 21, 3:32 PM EDTSpecial Weather StatementFFCDouglas28 min
Jul 21, 3:36 PM EDTSpecial Weather StatementFFCDawson54 min
Jul 21, 3:39 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Pickens51 min
Jul 21, 3:40 PM EDTSpecial Weather StatementFFCBartow35 min
Jul 21, 3:44 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes46 min
Jul 21, 3:59 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jul 21, 4:03 PM EDTSevere Thunderstorm WarningFFCGwinnett, Walton42 min
Jul 21, 4:09 PM EDTSpecial Weather StatementFFCClarke36 min
Jul 21, 4:21 PM EDTSpecial Weather StatementFFCForsyth24 min
Jul 21, 4:26 PM EDTSpecial Weather StatementFFCBartow34 min
Jul 21, 4:28 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett47 min
Jul 21, 4:34 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens41 min
Jul 21, 4:38 PM EDTSevere Thunderstorm WarningFFCBartow, Paulding, Polk52 min
Jul 21, 4:41 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton49 min
Jul 21, 4:43 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee47 min
Jul 21, 4:49 PM EDTSevere Thunderstorm WarningFFCClayton, Henry, Spalding41 min
Jul 21, 5:04 PM EDTSpecial Weather StatementFFCNewton, Rockdale26 min
Jul 21, 5:10 PM EDTSpecial Weather StatementFFCBibb, Twiggs35 min
Jul 21, 5:12 PM EDTSpecial Weather StatementFFCDodge33 min
Jul 21, 5:14 PM EDTSpecial Weather StatementFFCStewart31 min
Jul 21, 5:18 PM EDTSpecial Weather StatementFFCFloyd27 min
Jul 21, 5:21 PM EDTSpecial Weather StatementFFCBleckley24 min
Jul 21, 5:32 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett58 min
Jul 21, 5:35 PM EDTSevere Thunderstorm WarningFFCHouston, Peach40 min
Jul 21, 5:36 PM EDTSpecial Weather StatementFFCHenry24 min
Jul 21, 5:45 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot45 min
Jul 21, 5:50 PM EDTSpecial Weather StatementFFCTwiggs25 min
Jul 21, 5:50 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton40 min
Jul 21, 5:58 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson, Oconee, Walton47 min
Jul 21, 6:11 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee34 min
Jul 21, 6:14 PM EDTSpecial Weather StatementFFCPulaski31 min
Jul 21, 6:24 PM EDTSpecial Weather StatementFFCLaurens36 min
Jul 21, 6:26 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen34 min
Jul 21, 6:32 PM EDTSpecial Weather StatementFFCMarion, Schley, Taylor28 min
Jul 21, 6:38 PM EDTSpecial Weather StatementFFCBibb52 min
Jul 21, 6:45 PM EDTSevere Thunderstorm WarningFFCJasper, Jones45 min
Jul 21, 7:18 PM EDTSpecial Weather StatementFFCJohnson27 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.